# SDR WX0A2024083032163

- Difficulty date: August 29, 2024
- Submitted: August 30, 2024
- Operation: Air carrier
- Aircraft: N333NV
- Make and model: Airbus A319-111
- Aircraft serial: 2790
- Aircraft time: 47,778 hours, 38,885 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Handle
- Condition: Out Of Position
- Location: L1 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AIRCRAFT GROUNDED) DOOR L1 SLIDE ARMING INDICATION INTERMITTENT, WHEN THE INDICATION SHOWS SLIDE NOT ARMED, FA REPORTS THAT THE  ARMING HANDLE HAS MOVED ON ITS OWN OUT OF POSITION. /  REINSTALLED SLIDE (L1) PER AMM 25-62-44-04 DOOR CHECKS PASSED. THIS CLEARS MEL 25-60-03-A MDDR #200206. PLACARDS REMOVED . MX CONTROL NOTIFIED.
